# SDR UALA201301030027

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 53,220 hours, 20,664 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PEDAL ADJ LVR DOES NOT RLS PEDALS 4 ADJUSTMENT ON F-O SIDE. SUPPLEMENTAL DATA UPDATE LUBRICATED RUDDER PEDAL ADJUSTMENT MECHANISM.
